# SDR P5CA0401101

- Difficulty date: June 9, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,986 hours, 10,982 cycles
- Engine: Ge CF650E2
- Engine time: 55,141 hours, 9,684 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 20109ZJ6
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT NR 4 ENGINE FIRE LIGHT ILLUMINATION AND FIRE BELL SOUNDED.  ENGINE SHUT DOWN, BOTTLES NOT FIRED.  FOUND SENSE LINE OFF PRV.  SECURED LINE & CHANGED UNION PER MM 36-11-19.  OPERATIONAL CHECK OK.
